# SDR DALA1109863274

- Difficulty date: February 10, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 27,836 hours, 12,507 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DUMMY RAIL +Y503.2 IS CORRODED AT FRAME.  BLENDED OUT CORRODED AREA IAW SRM 51-74-00, L=2.2" W=2.1" MAX DEPTH=0.079", ORIGINAL MATERIAL THICKNESS =0.079", FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14, FIG 103.  R & R DUMMY RAIL IAW SRM 51-42-11. INSTALLED NEW RAIL IAW SRM 51-42-11.
